# SDR FDEA202201120059

- Difficulty date: January 12, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-300
- Aircraft serial: 63114
- Aircraft time: 3,439 hours, 1,708 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113T2201414G
- Part serial: 000328
- Condition: None
- Location: Zone 600
- Part time: 3,327 hours, 1,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING. INBOARD FLAP, LEADING EDGE WITH 01 DENT MEASURES L=80MM, W=35MM D=0.3MM   AT 334MM OF THE OUTBOARD CLOUSING RIB. RH WING INBOARD FLAP LEAADING EDGE WAS REPAIRED I.A.W. SRM 57-53-01-2R REP. 1 TABLE I   PAG. 5 FIG. 201 AND SRM 51-70-03-0G PARA. 5.A. PAG. 19 FIG. 5  REV. 82 15 DEC 21
